書誌事項
- タイトル
- "A century of calculus"
- 責任表示
- selected and arranged by an editorial committee consisting of Tom M. Apostol, chaiman
- 出版者
-
- Mathematical Association of America
- 出版年月
-
- c1992
- 書籍サイズ
- 25 cm
- シリーズ名/番号
-
- pt. 1
- pt. 2
この図書・雑誌をさがす
注記
pt. 1: 1894-1968. Reprint of the articles from the American mathematical monthly (vol. 1-75) and Mathematics magazine (vol. 1-40). pt. 2: 1969-1991. Reprint from the American mathematical monthly (vol. 76-98), Mathematics magazine (vol. 41-64), College mathematics journal (vol. 1-22)
- Tweet
詳細情報 詳細情報について
-
- CRID
- 1130000794214553088
-
- NII書誌ID
- BA21390927
-
- ISBN
- 0883852055
- 0883852063
-
- LCCN
- 92060987
-
- Web Site
- https://lccn.loc.gov/92060987
-
- 本文言語コード
- en
-
- 出版国コード
- us
-
- タイトル言語コード
- en
-
- 出版地
-
- [Washington, D.C.]
-
- データソース種別
-
- CiNii Books